# SDR SWIA201641851

- Difficulty date: January 17, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 29,103 hours, 24,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL ON PAX DOOR AT APPROXIMATELY FS 317.  R & R THE PAX DOOR INTERCOSTAL DD7A IAW SRM.  LEAK CHECKS GOOD.
